advertisement
Question
Posted by: Heidi Visser | 2011-03-08

Hair loss

Is it possible for the oral contraceptive Oralcon to cause hair loss? If yes, will it stabilise at some point?

Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Heidi

Yes, it may, but this is not a permanent effect and is usually only noticeable shortly after starting/stopping an oral contraceptive.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011-03-10

Hi Heidi

Yes, it may, but this is not a permanent effect and is usually only noticeable shortly after starting/stopping an oral contraceptive.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement